A Note on the Regularity of Weak Solutions of -Delta-U=u-Alpha in R(n), N-Greater-Than-or-Equal-to-3 - École des Ponts ParisTech Access content directly
Journal Articles Houston Journal of Mathematics Year : 1992

A Note on the Regularity of Weak Solutions of -Delta-U=u-Alpha in R(n), N-Greater-Than-or-Equal-to-3

F. Pacard
  • Function : Author
No file

Dates and versions

hal-00779879 , version 1 (22-01-2013)

Identifiers

  • HAL Id : hal-00779879 , version 1

Cite

F. Pacard. A Note on the Regularity of Weak Solutions of -Delta-U=u-Alpha in R(n), N-Greater-Than-or-Equal-to-3. Houston Journal of Mathematics, 1992, 18 (4), pp.621-632. ⟨hal-00779879⟩
84 View
0 Download

Share

Gmail Facebook X LinkedIn More